Researcher Page

사진
Im, Bo-Hae (임보해)
교수, Department of Mathematical Sciences(수리과학과)
Research Area
Mordell-Weil groups of elliptic curves, Mordell-Weil groups of abelian varieties, Ranks of twists of elliptic curves
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    A classification of the automorphism groups of polarized abelian threefolds over finite fields

    Hwang, WonTae; Im, Bo-Haeresearcher; Kim, Hansol, FINITE FIELDS AND THEIR APPLICATIONS, v.83, 2022-10

    2
    On the zeros of period functions associated to the Eisenstein series for Γ0+(N)

    Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.234, pp.200 - 239, 2022-05

    3
    Riemann hypothesis for period polynomials attached to the derivatives of L-functions of cusp forms for G(0)(N)

    Im, Bo-Haeresearcher; Kim, Hojin, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.509, no.2, 2022-05

    4
    The finiteness of derivation-invariant prime ideals and the algebraic independence of the Eisenstein series

    Im, Bo-Haeresearcher; Lee, Wonwoong, RAMANUJAN JOURNAL, v.56, no.3, pp.865 - 889, 2021-12

    5
    The number of zeros of certain combinations of the Eisenstein series for Gamma(+)(0)(2)

    Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.223, pp.101 - 131, 2021-06

    6
    Abelian Varieties and Finitely Generated Galois Groups

    Im, Bo-Haeresearcher; Larsen, Michael, Contemporary Mathematics, v.767, pp.1 - 12, 2021-06

    7
    WARING'S PROBLEM FOR RATIONAL FUNCTIONS IN ONE VARIABLE

    Im, Bo-Haeresearcher; Larsen, Michael, QUARTERLY JOURNAL OF MATHEMATICS, v.71, no.2, pp.439 - 449, 2020-06

    8
    The transcendence of zeros of canonical basis elements of the space of weakly holomorphic modular forms for Gamma(0)(2)

    Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.204, pp.423 - 434, 2019-11

    9
    A family of weakly holomorphic modular forms for Gamma(0)(2) with all zeros on a certain geodesic

    Choi, SoYoung; Im, Bo-Haeresearcher, ACTA ARITHMETICA, v.190, no.1, pp.57 - 74, 2019-07

    10
    A note on the non-vanishing of Poincare series for the Fricke group Gamma(+)(0)(p)

    Choi, SoYoung; Im, Bo-Haeresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.95, no.3, pp.24 - 29, 2019-03

    11
    AVERAGE VALUES ON THE JACOBIAN VARIETY OF A HYPERELLIPTIC CURVE

    Chung, Jiman; Im, Bo-Haeresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.56, no.2, pp.333 - 349, 2019-03

    12
    Ranks of rational points of the Jacobian varieties of hyperelliptic curves

    Im, Bo-Haeresearcher; Kim, Byoung Du, JOURNAL OF NUMBER THEORY, v.195, pp.23 - 50, 2019-02

    13
    Bounds for the coefficients of cusp forms for Gamma(0)(3)

    Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.188, pp.48 - 70, 2018-07

    14
    A parametrization of $\theta$-congruent numbers with many prime factors and with prescribed prime factors

    Im, Bo-Haeresearcher; Kim, HanSol, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.462, no.1, pp.407 - 427, 2018-06

    15
    Rank gain of Jacobian varieties over finite Galois extensions

    Im, Bo-Haeresearcher; Wallace, Erik, JOURNAL OF NUMBER THEORY, v.184, pp.68 - 84, 2018-03

    16
    Normalizers of intermediate congruence subgroups of the Hecke subgroups

    Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chang Heon, OPEN MATHEMATICS, v.15, pp.787 - 799, 2017-06

    17
    Interlacing of zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

    Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.449, no.1, pp.292 - 313, 2017-05

    18
    Notes on Weierstrass Points of Modular Curves X-0(N)

    Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chnag Heon, TAIWANESE JOURNAL OF MATHEMATICS, v.20, no.6, pp.1275 - 1293, 2016-12

    19
    On the zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

    Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.166, pp.298 - 323, 2016-09

    20
    The location of zeros of a quasi-modular form of weight 2 for Gamma(+)(0)(p) for p=2, 3

    Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.438, no.1, pp.73 - 92, 2016-06

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0